# SDR FDEA202103090612

- Difficulty date: March 9, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: SB10710142113
- Part serial: 0038
- Condition: Cracked
- Location: Zone 400
- Part time: 34,241 hours, 14,009 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE R/H CORE COWL HAS A CRACK @ RIB  (MARKED). REMOVED AND REPLACED R/H #2 CORE COWL REF AMM 71-13-01-2.
